Home / Journals / Mathematics & Statistics | Electrical & Computer Science / International Journal of Discrete Mathematics
Frequency: Quarterly
Niluka P. Rodrigo, Wasantha B. Daundasekera, Athula I. Perera
Pages: 36-10   Published Online: Jun. 2, 2018
PDF (276KB)    
Bagram Sibgatullovich Kochkarev
Pages: 32-35   Published Online: May 24, 2018
PDF (182KB)    
Mary Olukemi Odumosu, Philip Ajibola Bankole
Pages: 21-27   Published Online: May 10, 2018
PDF (1195KB)    
Chinedu Paschal Uchenna, Nwankwo Wilson, Olanrewaju Babatunde, Olayinka Comfort
Pages: 11-20   Published Online: May 4, 2018
PDF (1840KB)    
Meisam Mahdavi, Hossein Haddadian
Pages: 1-10   Published Online: May 4, 2018
PDF (2187KB)    
Bo Deng, Xia Wang, Chunxia Wang, Xianya Geng
Pages: 132-135   Published Online: Nov. 6, 2017
PDF (199KB)    
Philip Ajibola Bankole, Ezekiel Kadejo Ojo, Mary Olukemi Odumosu
Pages: 125-131   Published Online: Jun. 8, 2017
PDF (244KB)    
In-Jen Lin, Yi-Wu Chang, Cheng-Wei Pan
Pages: 119-124   Published Online: May 15, 2017
PDF (454KB)    
Related SciencePG Frontiers
More
Editorial Board
More
Krasimir Yordzhev
Faculty of Mathematics and Natural Sciences, South-West University
Blagoevgrad, Bulgaria
Maleko Evgeny Department of Mathematics, Magnitogorsk State Technical University
Magnitogorsk, Chelabinsk Province, Russia
Manuel Branco
Department of Mathematics, University of Évora
Evora, Portugal
Peer Reviewers
More
Muhammad Awais Umar
Abdus Salam School of Mathematical Sciences, Government College University
Lahore, Punjab, Pakistan
Ramy Shaheen
Department of Mathematics, Faculty of Science, Tishreen University
Lattakia, Syria
Erfan Babaee Tirkolaee
Department of Industrial Engineering, Mazandaran University of Sciencr and Technology
Babol, Mazandaran, Iran
Bhabesh Das
Department of Mathematics, Bimala Prasad Chaliha College
Guwahati, Assam, India
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931